# SDR 2017F00115

- Difficulty date: July 13, 2017
- Submitted: July 30, 2017
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft serial: 27427
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Ring Assembly
- Part number: S37563
- Condition: Damaged
- Location: Rt Mlg Strut
- Component: Strut, Boeing
- Component part number: 161T0000674
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF LIGHT VIBRATION. DURING EXTERIOR INSPECTION AFTER LANDING FOUND MLG RT WITH OIL LEAK. MAIN OLEO STRUT RINGS AND SEALS WERE REMOVED AND REPLACED.
